MathSciNet Relay Station
MathSciNet bibliographic data
MR1402079 82B05 (05A17 60C05)
Vershik, A. M. Statistical mechanics of combinatorial partitions, and their limit configurations. (Russian) Funktsional. Anal. i Prilozhen. 30 (1996), no. 2, 19--39, 96; translation in Funct. Anal. Appl. 30 (1996), no. 2, 90–105
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement